| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) of asgsfc115 showed no other similar product complaint(s) from this lot number.Device not returned.
Event or Problem Description
It was reported there was a broken huber needle over the weekend.It was at the junction where the y port comes off the side.After 40 hours after being accessed it began leaking w/ 0.9ns w/ bicarb in it that was running at 83ml/hr.No patient harm was reported.